Jump to content

very strange thoughts, it it from wd


[Ru...]

Recommended Posts

i get very strange disconnected thoughts like while walking into the bedroom i spotted a t shirt and thought i should put them on as shorts. Anyone else ever have these messed up thoughts during wd or am i just going mad.
Link to comment
Share on other sites

CAN WD DO THIS TO  A PERSONS BRAIN, IS IT FROM THE MISFIRING GABA RECEPTORS OR WHAT THE HECK IS GOING ON WITH ME. CAN ANYONE RELATE TO THIS
Link to comment
Share on other sites

To me that is a peculiar symptom. Someone may post having thoughts like this but I never did. I know it can be common to have unusually dark thoughts during benzo withdrawal but if you feel your thinking is continually irrational with no relief you may need to consult a professional. Again, someone may chime in here but this line of thinking I'm not familiar with.
Link to comment
Share on other sites

I took a fork out the dishwasher and used it because I thought they were clean, when I clearly put dirty dishes in their the day before. This symptom can be annoying, but doesn't stick around often.
Link to comment
Share on other sites

Ruby i have always had weird thoughts to pop out of nowhere even before the benzos! Don't let anxiety play tricks with you cause i think that's all it is. Now if u actually put the shirt on as shorts then i would be concerned!
Link to comment
Share on other sites

Before and during! I just seem to get these weird thoughts out of the blue sometimes. I try to ignore them and tell myself its all anxiety or wd.
Link to comment
Share on other sites

HEY GUYS I HAVE ALSO BEEN TAKING RAMERON AND WONDERING IF THIS IS ALSO CAUSEING ME SOME PROBS WITH THE WIERD THOUGHTS, I KNOW WHEN I WENT ON PAXIL YEARS AGO IT MADE ME HILUCINATE
Link to comment
Share on other sites

HEY GIFT OF LIFE I THINK YOU ARE SOMEWHAT RIGHT THOUGH IT IS JUST AN ANXIOUS BRAIN PLAYING TRICKS. I ALSO SEEM TO HAVE TROUBLE COMPREHENDING WHAT BEOPLE ARE SAYING IS THIS WIERD FOR WD?
Link to comment
Share on other sites

ITS LIKE MY BRAIN IS SO SLOW THAT IT TAKES LONGER TO PROCESS INFO AND UNDERSTAND WHAT IS BEING SAID AND THEN I STILL HAE TROUBLE COMING UP WITH AN INTELLIGENT ANSWER. THINGS ARE JUST SO FOGGY
Link to comment
Share on other sites

PLEASE SOMEONE TELL ME THIS IS NORMAL TO HAE ODD DISJOINTED THOUGHTS DURING WD I AM JUST SO SCARED ABOUT IT, IS IT ALL PART OF THE COG FOG OR THE PERCEPTUAL PROBS. I KNOW PROF ASHTON SAYS YOU CAN HAVE STRANGE VISUAL PERCEPTIONS DURING WDS SO WHY NOT MENTAL ONES
Link to comment
Share on other sites

AND HOW DO WE KNOW WE ARE HEALING DOES THE ANXIETY AND DEPRESSION AND COG FOG AND ALL THAT CRAP JUST GO AWAY OVER TIME?
Link to comment
Share on other sites

hi ruby, i have some very weird thoughts also. like when i look at something, a picture or an object with a certain shape i get grossed out and a creepy feeling. i am a former nurse and can look at just about anything and not feel icky, but lately i look at something like a wasp nest and get a creepy feeling. go figure. another strange one that freaks me out is the song-stuck-in-the-head things. jesus, after amy winehouse died and i was listening to her quite a bit, i would wake up with here in my brain and she would stay for HOURS!!!
Link to comment
Share on other sites

those are some strange thoughts too , it just drives me nutts of spaced out or shall we say sedated i feel even though i have anxiety and obsessive thoughts, feels kind of like i am in a dream or only half awake. Wasnt this bad though till i started to taper. Just feel so sedated, prob from the 3.5 mgs i am still on. And just so confused it is hard to fathom that this is all just wd.  feeel my brain is a vegetable. I can still kind of think or carry on a convo but def dont feel normal. Also feel very uneasy. But perhaps being able to even have a convo now is an improvement. Very slight but heres hoping.
Link to comment
Share on other sites

Hi Ruby

 

Am just replying to the question you posted on Tamzo's thread about how I felt on benzos.

 

Sorry to hear you are suffering - I can't actually relate to that but I am sure it is w/d and it will pass.

 

I was only benzos for a month but felt dreadful the whole time, on both. I reached tolerance very quickly with Xanax and my brain was crying out for its next dose and had a bad time when I tried to decrease - had a seizure.  On the valium I just felt tired, depressed and unable to function - spent most of the month in bed.  It was relief to get off them.  But all that was probably because I was almost cold-turkeying both by decreasing doses daily, especially with the valium.  Perhaps if I had tapered it would have been better as I note that most people who taper sensibly get acclimatised to the drugs better and can carry on their lives.  It was not an option for me - I was advised by the doctors and wanted to, get off the drugs asap so I wouldn't get dependedent and get w/ds  Sadly that was not the outcome.

 

We are all different Ruby - everyone tolerates and reacts differently.  You will get through this in time.

 

Luv

Angel

:thumbsup:

Link to comment
Share on other sites

Hey angel what did you experience while on benzos and I can't believe you actually had a seizure from it.  And I think a lot of my symptoms right now are being caused by still being on the drug I can't wait to get off. I spent 10 months thinking it was all me and I needed more drug, wow was I wrong you are so lucky to have gotten off soon after starting. How are you feeling now. Seems there are many who react to these drugs badly and almost immediately after starting, just wish I had clues in sooner. Have lost a whole year of my life to these things, ESP being so foggy I can barely remember getting married.
Link to comment
Share on other sites

Hi Ruby  Yes it was a bad experience but, as you say, I was lucky I was only on them for a short while.  It has still left me traumatised though which I guess happens to most of us.  I am nearly 4 months off and would say am 90% healed now - I know am not quite there yet as I am jittery and nervy at times especially in the mornings but am enjoying life again.    You will too once you get off these drugs.  Hope it's soon.

 

Luv

Angel

 

 

Link to comment
Share on other sites

×
×
  • Create New...